# SDR ASAA2019062649817

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,208 hours, 9,672 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL380 AUTOPILOT "B" DISENGAGED WITH NO PILOT INPUT. IT WAS SMOOTH FLIGHT CONDITIONS IN THE CLEAR. AUTOPILOT "B" WAS REENGAGED WITH NO FURTHER ISSUE. THE AIRCRAFT WAS TRIMMED AT THE TIME. GROUNDED - YES. PERFORMED B737-800 FIM 22-11 TASK 801, DFCS BITE PROC INCLUDED AUTO, INTERACTIVE & SURFACE TESTS. NO FAULT NOTED. OPS NORMAL.
